Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Dynamical space-times which contain a conformal Euclidean $ 3$-space


Author: H. P. Robertson
Journal: Trans. Amer. Math. Soc. 29 (1927), 481-496
MSC: Primary 83C15; Secondary 53A30
MathSciNet review: 1501400
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 83C15, 53A30

Retrieve articles in all journals with MSC: 83C15, 53A30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1927-1501400-9
PII: S 0002-9947(1927)1501400-9
Article copyright: © Copyright 1927 American Mathematical Society